EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 5 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Back to Search Results |
| Model Number |
TRULIANT TIB IMP PS INSERT SZ 5 9MM |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
01/12/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported, approximately 1.5 years post initial left side tka, the 54 y/o male patient complained of pain.Patient due to recall surgeon used competitors implants for revision.There was no breakage of a device or surgical delay/prolongation.Image received.Sales rep was unable to obtain.The device is not available for evaluation due to recall hospital will not release.
Additional Manufacturer Narrative
As reported, approximately 1.5 years post initial left side tka, the 54 y/o male patient complained of pain.Patient due to recall surgeon used competitors implants for revision.There was no breakage of a device or surgical delay/prolongation.Image received.Sales rep was unable to obtain.The device is not available for evaluation due to recall hospital will not release.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition and activity.These devices are used for treatment not diagnosis.
Additional Manufacturer Narrative
(d10) concomitants: serial #: (b)(6), category #: 02-022-45-5040 - truliant tib fit tray cem sz 5f / 4t, serial #: (b)(6), category #: 200-07-35 - advanced patella 35mm 3 peg implant, serial #: (b)(6), category #: 02-020-11-0250 - truliant ps cem fem ps cem left sz 5, this follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, d8, d10, g1, h2, h6: medical device problem code, component code, investigation conclusions.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.